# SDR SWAA2023091388413

- Difficulty date: August 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED AT FASTENER; BS 540; RBL 1; WL 207<[01] REMOVED AND REPLACED WING CENTER SECTION BREAK PANEL; BS 540; RBL 1- RBL 25; WL 207 IAW SRM 51-40-02-0G-0 AND DWG 143A0060;[02] VERIFIED MEASUREMENTS TABLE. VERIFIED CORRECTIVE ACTION 1. CARD COMPLETE.
